# SDR DALA2025091606806

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N887DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31997
- Aircraft time: 23,730 hours, 9,037 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7286655) DURING SVC CHECK FOUND AISLE EMERGENCY LIGHTS OUT AT ROWS 28 THRU 32 FED. RECONNECTED WIRES FOUND UNDER SEAT 32FED IAW B737 SWPM 20-30. OPS CHECK GOOD.
